PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 30 | 2 | 223-235
Tytuł artykułu

On locating-domination in graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A set D of vertices in a graph G = (V,E) is a locating-dominating set (LDS) if for every two vertices u,v of V-D the sets N(u)∩ D and N(v)∩ D are non-empty and different. The locating-domination number $γ_L(G)$ is the minimum cardinality of a LDS of G, and the upper locating-domination number, $Γ_L(G)$ is the maximum cardinality of a minimal LDS of G. We present different bounds on $Γ_L(G)$ and $γ_L(G)$.
Wydawca
Rocznik
Tom
30
Numer
2
Strony
223-235
Opis fizyczny
Daty
wydano
2010
otrzymano
2008-12-16
poprawiono
2009-06-08
zaakceptowano
2009-06-08
Twórcy
  • LAMDA-RO Laboratory, Department of Mathematics, University of Blida, B.P. 270, Blida, Algeria
  • LAMDA-RO Laboratory, Department of Mathematics, University of Blida, B.P. 270, Blida, Algeria
  • Department of Mathematics and Computer Science Department, University of Alabama in Huntsville, Huntsville, AL 35899 USA
Bibliografia
  • [1] M. Blidia, M. Chellali and O. Favaron, Independence and 2-domination in trees, Australasian J. Combin. 33 (2005) 317-327.
  • [2] M. Blidia, M. Chellali, O. Favaron and N. Meddah, On k-independence in graphs with emphasis on trees, Discrete Math. 307 (2007) 2209-2216, doi: 10.1016/j.disc.2006.11.007.
  • [3] M. Blidia, M. Chellali, R. Lounes and F. Maffray, Characterizations of trees with unique minimum locating-dominating sets, submitted.
  • [4] M. Blidia, M. Chellali, F. Maffray, J. Moncel and A. Semri, Locating-domination and identifying codes in trees, Australasian J. Combin. 39 (2007) 219-232.
  • [5] M. Blidia, O. Favaron and R. Lounes, Locating-domination, 2-domination and independence in trees, Australasian J. Combin. 42 (2008) 309-316.
  • [6] M. Farber, Domination, independent domination and duality in strongly chordal graphs, Discrete Appl. Math. 7 (1984) 115-130, doi: 10.1016/0166-218X(84)90061-1.
  • [7] J.F. Fink, M.S. Jacobson, L.F. Kinch and J. Roberts, On graphs having domination number half their order, Period. Math. Hungar. 16 (1985) 287-293, doi: 10.1007/BF01848079.
  • [8] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Fundamentals of Domination in Graphs (Marcel Dekker, New York, 1998).
  • [9] T.W. Haynes, S.T. Hedetniemi and P.J. Slater (eds), Domination in Graphs: Advanced Topics (Marcel Dekker, New York, 1998).
  • [10] C. Payan and N.H. Xuong, Domination-balanced graphs, J. Graph Theory 6 (1982) 23-32, doi: 10.1002/jgt.3190060104.
  • [11] G. Ravindra, Well covered graphs, J. Combin. Inform. System. Sci. 2 (1977) 20-21.
  • [12] P.J. Slater, Domination and location in acyclic graphs, Networks 17 (1987) 55-64, doi: 10.1002/net.3230170105.
  • [13] P.J. Slater, Dominating and reference sets in graphs, J. Math. Phys. Sci. 22 (1988) 445-455.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1488
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.